# SDR SWAA2025063082147

- Difficulty date: June 15, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 72,409 hours, 43,032 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB TO WEB; OB CLIP IS CRACKED<[01] REMOVED AND REPLACED RIGHT WING DEFLECTION RIB TO WEB; OB CLIP IAW SRM 51-40-02 DESC: CLIP P/N: 115A6260-2;[02] VERIFIED CORRECTIVE ACTION 1
